# SDR HEEA077550

- Difficulty date: December 17, 2001
- Submitted: January 21, 2002
- Operation: General aviation
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- Aircraft time: 23,285 hours
- Engine: Allsn 250C30S
- Engine time: 10,348 hours
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearshaft
- Part number: 23007248
- Condition: Spalled
- Location: Gearbox
- Part time: 339 hours
- Component: Gearbox, 23035179
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEARSHAFT IN GEARBOX HAS SPALLING ON GEARTEETH.
